# SDR DL76G040886

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 20,181 hours, 3,296 cycles
- Engine: Ge CF680C2B6F
- Engine time: 32,380 hours, 6,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 361001795
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED LIGHT, LT ENG COWL OPEN 605396.  REACTIVATED LEFT ENG HPSOV AND REMOVED AND REPLACED LT ENG HP CONTROLLER AS PER AMM.  REPLACED RELAY K650 IN PANEL P36.  FOUND LOOSE LINE AT PRV VALVE TIGHTENED SAME.  COWL CLOSED AND SECURED.  BLEED OPS NORMAL ON HIGH PWR RUN UP.
